# SDR FDEA200904091235

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A538010657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON BEAM 4 RT, C 49 OUTBOARD.  REPAIR PERFORMED IAW DRAWING R538-10581, INSTALLATION OF REINFORCING ANGLE, SHIMS AND REPAIR STRAP.
